# SDR SWAA2013030813484

- Difficulty date: January 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice Plate
- Part number: 6546535
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED AT BS 540 IN THE SPLICE PLATE BETWEEN STR 21L AND 22L.  REPAIRED BULKHEAD SPLICE PLATE BETWEEN PER ER & EA.
